WestminsterResearch will not be accepting deposits until 9th March 2015. This is to allow for a system upgrade and server migration.

On a non-autonomous difference equation

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2005) On a non-autonomous difference equation. Applied Mathematics and Computation, 168 (1). pp. 380-388. ISSN 0096-3003

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.amc.2004.09.004

Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5804
Deposited On:03 Feb 2009 14:56
Last Modified:20 Oct 2009 14:41

Repository Staff Only: item control page